Boston oncologist felt “dizzy” and a “racing heart” right after Moderna’s vaccine shot
The NYT reported another case of a severe reaction to the Covid-19 vaccine. According to a geriatric oncology fellow at Boston Medical Center, immediately after the injection, his heartbeat began to accelerate.
Dr Hossein Sadrzadeh has a shellfish allergy that could trigger a similar reaction to the vaccine. It is reported that this is the first time a vaccine has shown itself in this way.
Dr Sadrzadeh “felt he was developing an allergic reaction and was allowed to self-administer his personal epi-pen. He was taken to the Emergency Department, evaluated, treated, observed and discharged. He is doing well today,” a spokesman at the Boston Medical Center, David Kibbe said in a statement on Friday.
The CDC took control over the possible manifestations of such side effects when injecting Pfizer Inc and BioNTech vaccines in the United States.
Image: Rupesh Gupta / Flickr